# SDR SWIA200413659

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,663 hours, 3,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT ANGLE IS CRACKED; FS 621.00 RBL 39.0.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-61-117 REV B.
